# SDR DALA2019091705403

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 72,821 hours, 18,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6816, L/P 1272533) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603 / KNUCKLE KNOCKER IS NOTEXTENDED FULLY / INTERIOR. CYCLED ARMING LEVER SEVERAL TIMES KNUCKLE KNOCKER OPS NORMAL NOW.
